# SDR SWAA2023101108422

- Difficulty date: October 9, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8878L
- Make and model: Boeing 737-8
- Aircraft serial: 67914
- Aircraft time: 387 hours, 241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT AFT LH CABIN DOES NOT TEST.<[01] FOUND FLASHLIGHT MOUNTING BRACKET INOP! R&R BRACKET PER AMM 25-64-00 . OPS TESTS GOOD!
